# SDR AALA20130409018

- Difficulty date: April 8, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N780AN
- Make and model: Boeing 777223
- Aircraft serial: 29956
- Aircraft time: 51,204 hours, 6,645 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 3 DOOR EXIT ESCAPE PATH LIGHT INOPERATIVE.  REPLACED BATTERY PACK FOR LEFT NUMBER 3 DOOR EXIT ESCAPE PATH LIGHT.  OPS CHECK NORMAL.
